# SDR SIMA20120817002

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 31,446 hours, 29,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE AFT GALLEY WALL EMERGENCY EXIT PANEL INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND SECURED CONNECTORS P8530 AND P8003 IAW STANDARD MAINTENANCE PRACTICES.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
